Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering from ezcemz/psoriasis. Used topical creams, amylac cream, salisis ointment, etc. Treatment?

i m suffering from ezcemz/psoriasis from the past 20 years. i use topical creams and ointments whenever it comes back. Recently i m using Amylac cream, Salisis ointment, Sorifix ointment and Tazret forte along with Codesoft capsules and Vitamin D supplements. This has happened for the first time that the healty skin around the psoriasis/ezcema is peeling off and it has formed a dark red patches on my feet.
kindly advise
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  905
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Latest studies show that psoriasis is chronic inflamation of skin
it can be treated as allergies
and due to high number of patients seen by me my experience is that if you stop milk and diary products completely
stop mustard coconut walnut groundnut almonds and soya oil
use live for body and cooking
Take methotrextate tab 5 mgm per week
for 3 months
use nontoxic shampo cream and soaps
fexofenadine 120 mg sos if itching

apply dipsalic oinment and histocalamone lotion
you wsill be fine after 3 months
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor